# SDR U30A200300032

- Difficulty date: August 8, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 34,999 hours, 13,791 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON THE GROUND AFTER FLT 304, BWI- PUJ, THE CREW RECEIVED AN ECAM MESSAGE " F/CTL SYS NR 2 SLAT FAULT". MAINTENANCE ACCOMPLISHED TASK PER AMM 27-80-00-869-004. RECYCLED FLAPS A COUPLE OF TIMES AND SYSTEM PERFORMED NORMAL, WITH NO DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
